# SDR WX0A2014092272166

- Difficulty date: September 21, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N302NV
- Make and model: Airbus A319-112
- Aircraft serial: 2387
- Aircraft time: 29,134 hours, 20,550 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EMER EXIT LIGHT INOPERATIVE.  FOUND LOOSE WIRE CONNECTION AT R1 EMER EXIT LIGHT ASSEMBLY.  TIGHTENED WIRE CONNECTION AT EMER LIGHT IAW 20-27-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
